# SDR 9805313214

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Engine: Cfmint CFM565A1
- System (JASC): 7320 · Fuel Controlling System
- Part: T12 Sensor
- Part number: 30179000101
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 17,418 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NR 2 ENGINE N1, FUEL FLOW, AND EGT BEGAN TO FLUCTUATE.  FLUCTUATION CONTINUED DESPITE VARIOUS POWER SETTINGS OR IN A CONSTANT POWER SETTING.  FLIGHT CREW RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE REPLACED THE FUEL FILTER, FUEL PUMP, HMU, AND T12 SENSOR.  ENGINE HAD A BORESCOPE INSPECTION AND WAS FOUND OK.  AIRCRAFT GROUND RUN AND LEAK CHECK OK.
